Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235442] of Pankaj K. Agarwal

Papers Submitted

  1. Agarwal, PK; Procopiuc, CM, Exact and approximation algorithms for clustering, Algorithmica (New York), vol. 33 no. 2 (2002), pp. 201-226
    (last updated on 2017/12/13)

    Abstract:
    In this paper we present an nO(k1-1/d)-time algorithm for solving the k-center problem in ℝd, under L∞- and L2-metrics. The algorithm extends to other metrics, and to the discrete k-center problem. We also describe a simple (1 + ε)-approximation algorithm for the k-center problem, with running time O(n log k) + (k/ε)O(k1-1/d). Finally, we present an nO(k1-1/d)-time algorithm for solving the L-capacitated k-center problem, provided that L = Ω(n/k1-1/d) or L = O(1).

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320